# SDR HNAA2020021100051

- Difficulty date: February 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 46,331 hours, 43,111 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOSS COMS 1 AND 2 AND INTERPHONE MID FLIGHT. PERFORMED OPS CHECK OF 1 AND 2 COMMS. OPS CHECKED IN TERPHONE SYSTEM. NO DEFECTS NOTED. INSPECTED ALL PTT SWITCHES. INSP 1 AND 2 DAP PANELS. NO DEFECTS NOTED ABLE TO TX AND RX TWO GROUND COMM 1 AND 2 COMMS OPS CHECK GOOD FOR SERVICE AT THIS TIME.
